# SDR IPXA09557728

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141NS41015
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR BOARD DAMAGED.  FABRICATED PER EOB757-5320-9692-G.
